# SDR CA000222020

- Difficulty date: February 4, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 48,771 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DAS832A48
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR HINGE NO 6 BEARING NOISE WHEN IN OPERATION. BEARING GREASE CONTAMINARED AND BEARING CORRODED. REPLACED.
